Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1281_02.pdf669.2 kBAdobe PDFView/Open
Title: Fourier-Jacobi Expansion of Kudla Lift (Automorphic Forms and their Dirichlet series)
Authors: 村瀬, 篤  KAKEN_name
菅野, 孝史  KAKEN_name
Author's alias: Murase, Atsushi
Sugano, Takashi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 14
End page: 24
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.